RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 12, Number 2  


Certain algorithms for finding the approximate solution of ill-posed problems on a set of monotone functions
A. V. Goncharskii, L. G. Gushchina, A. S. Leonov, A. G. Yagola
283
The iterative solution of linear programming problems
R. P. Fedorenko
298
The model of Gross in the case of nonconflicting interests
D. A. Molodtsov
309
The method of penalty functions in the problem of the determination of maximin
V. V. Fedorov
321
The asymptotic behavior of the solutions of the finite difference Cauchy problem
N. N. Kuznetsov
334
Efficient difference schemes for the solution of the heat equation in polar, cylindrical and spherical coordinates
I. V. Fryazinov, M. I. Bakirova
352
The source function of the difference Laplace operator
V. B. Andreev, S. A. Kryakvina
364
The Helmholtz equation in a wave guide (the elimination of the boundary condition at infinity)
M. V. Fedoryuk
374
Short wave asymptotic behavior of the solution of the problem of diffraction on a circular disc
V. G. Sologub
388
Diffraction of waves on a tape grid of the “Venetian blind” type
A. A. Kirilenko, S. A. Masalov, V. P. Shestopalov
413
The utilization of movable grids in gas dynamic calculations
S. K. Godunov, G. P. Prokopov
429
A method of through computation for two- and three-dimensional supersonic flows. I
M. Ya. Ivanov, A. N. Kraiko, N. V. Mikhailov
441

Scientific communications
The successive Bayesian regularization of algebraic systems of equations
E. l. Zhukovskii, V. A. Morozov
464
The comparison of probabilistic and stationary estimates of the terminal error of an iteration process
D. G. Peradze
465
An application of orthogonal polynomials to the construction of cubature formulas
I. P. Mysovskikh
467
A certain approximate method of the inverse Laplace transform
M. I. Gil'
475
Two remarks on the choice of the regularization parameter
V. A. Vinokurov
481
Difference schemes with a splitting operator for a general system of second order equations of hyperbolic type
M. Dryja
484
On a general method for integrating Schrödinger's equation with singular right-hand side in a constant homogeneous electromagnetic field
Tkhai Kuang
489
The $\beta $-convergence of the projection method for nonlinear operator equations
V. V. Vasin
492
The convergence of a certain family of regularizing algorithms
Yu. I. Khudak
497
Methods of Adams type of the highest power
A. D. Gorbunov
503
Approximate determination of the maximin with constraints that connect variables
V. A. Gorelik
510
The principle of the best guaranteed result in control problems with several functionals
E. M. Shevchenko
517
Norms in spaces of multilinear forms
D. K. Faddeev
521
The existence of solutions of certain equations that contain monotone discontinuous transformations
A. A. Abramov, A. N. Gaipova
525
On the displacement of boundary conditions through singular points
V. I. Ul'yanova
528
Estimation of the convergence rate of the Green's function method in electron spectrum computations
V. V. Dyakin, V. P. Shirokovskii
532
Computation of corrections for geometric optics. III. The dynamic problem of elasticity theory
V. I. Ivanov
537
Relaxation of a reacting gas described by the Boltzmann kinetic equation
B. V. Alekseev, V. R. Yanovskii
545
Extension of the system of equivalent transformations of expressions
V. V. Tumasonis
552

Scientific information
The third all-union conference on Monte Carlo methods
G. I. Marchuk, G. A. Mikhailov, Yu. G. Pollyak
557
R. Klötzler. Mehrdimensionale Variationsrechnung. Berlin, VEB Deutscher Verl. Wiss.; Basel, Birkhäuser Verl., 1969, 299 S. (Book review)
M. K. Kerimov
558
W. Hаасk, W. Wendland. Vorlesungen über Partielle und Pfaffsche Differentialgleichungen. Basel und Stuttgart, Birkhäuser Verl., 1969, 555 S. (Book review)
M. K. Kerimov
559
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020